# SDR UG8A2007GM07S

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Aircraft time: 5,623 hours, 2,576 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1159WM54575
- Condition: Chafed
- Location: Rt Wing
- Part time: 5,623 hours, 2,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH POST FLIGHT INSPECTION IT WAS NOTED THAT THE LT AND RT WING A FLAP TRACK ISLAND HAT PANELS WERE CHAFING THROUGH THE WING TRAILING EDGE FIXED COVE PANEL.  MFG ENGINEERING DISPOSITION NR CS117877 RELEASED OUTLINING REPAIR FOR CONDITION.  REPAIRED IAW ENGINEERING DISPOSITION AND AIRCRAFT WAS RETURNED TO SERVICE.
